# SDR HNAA2020072800236

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 46,837 hours, 44,065 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Out Of Limits
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A-ICE FAIL TWICE DURING TEST IN FLIGHT. MAINTENANCE: FOUND WING 1 A/I LOW PSI ON CMC. PERFORMED WING THERMAL A/I FUNCTION TEST AND FOUND WING 1 A/I VALVE OUTLET PSI OUT OF LIMITS. R&R'D WING 1 A/I VALVE IAW EMB 145 AMM 30-11-01 LEAK CHECK GOOD OPS CHECK FAIL. PERFORMED LEAK CHECK AND FOUND PSI DAMPER B-NUT LOOSE. TIGHTENED B-NUT IAW 30-11-14 OPS AND LK CHECK GOOD.
